# SDR JR2R20160611281

- Difficulty date: June 11, 2016
- Submitted: June 11, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N429NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49385
- Aircraft time: 59,111 hours, 51,658 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E NR 4 SLAT CHAFED ON INNER SKIN LOWER SURFACE OTBD OF CENTER TRACK.  REPAIRED LEFT WING NR 4 SLAT IAW SRM 57-09, FIGURE 10B.
